# SDR SIMA20140314008

- Difficulty date: March 14, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 23,643 hours, 19,970 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER OVERWING ATTACHMENT FLANGE BETWEEN FRAME 50 - 51 IS CRACKED APPROX 5 INCHES.  ACCOMPLISHED REPAIR OF RT UPPER OVERWING ATTACHMENT FLANGE BETWEEN FRAME 50 - 51 IAW SRM 53-23-12.
